# SDR IPXA2017122824889

- Difficulty date: December 23, 2017
- Submitted: December 29, 2017
- Operation: Air carrier
- Aircraft: N158UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0847
- Aircraft time: 15,701 hours, 9,785 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED,  DURING CLIMB OUT, RECEIVED A LEFT FWD CABIN DOOR LIGHT INDICATION ECAM MESSAGE.  PERFORMED ADJUSTMENT AND TEST OF DOOR WARNING SWITCHES 14WS AND 16WS IAW AMM 52-71-00-05. OPS CHECKED NORMAL
